MathSciNet Relay Station
MathSciNet bibliographic data
MR2386222 35S10 (11S80 47S10)
Kochubei, Anatoly N. A non-Archimedean wave equation. Pacific J. Math. 235 (2008), no. 2, 245–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement